MathSciNet Relay Station
MathSciNet bibliographic data
MR2545247 (2011b:53086) 53C22 (53C23 58E10)
Nabutovsky, Alexander; Rotman, Regina Short geodesic segments between two points on a closed Riemannian manifold. Geom. Funct. Anal. 19 (2009), no. 2, 498–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement